# SDR UALA2012010600132

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 64,887 hours, 24,166 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3534010916
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4 LT EXTERIOR FUSELAGE EMERGENCY EXIT LIGHT INOP.  FOUND SECTION OF EMERGENCY AISLE LIGHTS, AND ONE EMER EXIT LIGHT AND SIGN LIGHT AND DOOR 4L EXT LIGHT IS OUT.  ALL RECEIVE POWER FROM M10818 POWER SUPPLY, REF WDM 33-51-15 PG 1. (ON ORDER B29).  FOUND OPEN IN WIRE W3534-0109-16 BETWEEN CONNECTOR  D6638, PIN 9 AND LIGHT ASSY L56.  FOUND WIRE WRAPPED TOO TIGHT AND CONNECTOR NOT CONNECTED ALL THE WAY.  REPOSITION WIRE AND RECONNECTED CONNECTOR, RESISTANCE AND OPS CHECK GOOD.
